# SDR SWAA2013022713145

- Difficulty date: February 15, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ON FIXED TRAILING EDGE STRUCTURE AT LEVEL WBL 92.50 LEFT WING.  REPLACED PLATE IAW SRM AND DRAWING.
